# SDR DALA1305780189

- Difficulty date: March 2, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 75,361 hours, 10,818 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Component: Te Flap, Boeing
- Component part number: 113T221122
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD MAIN FLAP OTBD L/E FAIRING FOUND DELAMINATED PERFORMED COMPOSITE. PREPREG HOT BOND REPAIR IAW SRM 57-53-01 REPAIR 1 AND B767 51-70-05 PARA 5A, FIG 5.
